# SDR 98FDEA00535

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 651862068
- Condition: Creased
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN IS DENTED 17 AFT OF FWD EDGE AND 27 UP FROM BOTTOM.  *S/D*  REPAIRED FWD CARGO DOOR 17 AFT OF FWD EDGE AND 27 UP FROM BOTTOM, PER FEDEX SRM 52-00-3.
